RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1984, Volume 35, Issue 5, Pages 697–707 (Mi mz5811)  

Best quadrature formula in the class of convex functions

I. A. Glinkin


Full text: PDF file (815 kB)

English version:
Mathematical Notes, 1984, 35:5, 368–374

Bibliographic databases:

UDC: 517
Received: 06.01.1981

Citation: I. A. Glinkin, “Best quadrature formula in the class of convex functions”, Mat. Zametki, 35:5 (1984), 697–707; Math. Notes, 35:5 (1984), 368–374

Citation in format AMSBIB
\Bibitem{Gli84}
\by I.~A.~Glinkin
\paper Best quadrature formula in the class of convex functions
\jour Mat. Zametki
\yr 1984
\vol 35
\issue 5
\pages 697--707
\mathnet{http://mi.mathnet.ru/mz5811}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=750810}
\zmath{https://zbmath.org/?q=an:0564.41015|0548.41018}
\transl
\jour Math. Notes
\yr 1984
\vol 35
\issue 5
\pages 368--374
\crossref{https://doi.org/10.1007/BF01137694}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1984AAS4100008}


Linking options:
  • http://mi.mathnet.ru/eng/mz5811
  • http://mi.mathnet.ru/eng/mz/v35/i5/p697

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:137
    Full text:65
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020